Jump to content
Important Survey - Please Participate ×

Xanax wd and high blood pressure?


[so...]

Recommended Posts

oh yeah!  You're not crazy.  It might also make you feel really anxious if your pulse is racing.  Get a home test kit, record the readings, and present them to your doctor who can perscribe you a simple, safe, and effective beta blocker if s/he thinks it's appropriate.

 

:)

Link to comment
Share on other sites

Hi

 

My BP started going up right after wd and on my 4th month it started going way below normal and now is always on the normal range, I'm also on BP medication,

I am just sharing my experience with you, all the best ....heal sooner

 

Link to comment
Share on other sites

Hi all, well, the first time with a xanax c/t, I had bp of 220/120. I was put on a bucket load of medication, after a few weeks, my body corrected itself, and my bp fell to 70/40  :(  I was really sick when this happened. This time around, I will skip the bp medication and ride it out.

Bear

Link to comment
Share on other sites

My BP has been a problem since tapering. Have had it go up as high as 220/112 :o Scary! Am on an Ace inhibitor. Definitely for me, benzos and possibly Zoloft have caused BP spikes.
Link to comment
Share on other sites

Doc put me on Lisinopril which is an ACE inhibitor and I took my first pill a few hrs ago. My ears are ringing, constant headache, flushed feeling and pounding heart.  This is the same doctor that gave me the Xanax xr and she knows that I quit c/t but did not seem concerned.  I've never taken an ACE inhibitor before so I'm not really sure what to expect.  Right now I can't tell if the med is working because I still feel bad.
Link to comment
Share on other sites

soonerdean,

 

I've read posts on BB of people who could not tolerate the Ace inhibitors. It depends on our body chemistry, I'm guessing. I was placed on a diuretic---made me weak as a sick kitten, beta blockers-felt like everything was in slow motion and drained of energy. Have had no probs. with ace inhibitors, so maybe you are sensitive to them and another type would be better. If your Dr. will, try to get her to let you have samples first so you do not pay an exorbitant fee for something that does not work for you, and you can try them out first. Peace to you....T2

Link to comment
Share on other sites

My BP has been high, but went really high the weekend I had sort of  an "instant" dependence w/d last Feb - hard to describe, but that is what happened. I am on meds for the blood pressure. Please, please think very carefully about about making a decision not to be on meds for a high blood pressure. You can  plan to monitor it a lot while tapering and maybe adjust the BP meds as you go along. High BP comes with potentially very serious affects. Please be very, very careful. All the best with it. Since there are so many of us responding to this post - makes me think it is more common than I thought. I really hope you don't have the BP problems this time.
Link to comment
Share on other sites

×
×
  • Create New...